# SDR KGBR2010051110001

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 22,079 hours, 41,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION / EROSION ON CENTER WING LOWER AFT SKIN PANEL IN THE AREA OF THE EXHAUST TRAILS OF THE LEFT AND RIGHT ENGINES FROM APPROX CWS 2230MM TO 3070MM LEFT AND RIGHT.  REPAIRED REF CASA TECHNICAL INSTRUCTION LETTER 17 REV 1.
